Sex, Viagra and Rock & Roll

According to media reports, Tokio Hotel guitarist Tom Kaulitz recently suffered from an overdose on Viagra. Usage of this drug by a 20 year old rockstar underscores the fact that Viagra is increasingly popular as a recreational drug — as opposed to solely being utilized by aging former Republican presidential candidates. Many of you reading this who are lucky enough to hook up as much as a rockstar does (well, maybe not quite as much) could very well be among the large universe of guys using Viagra in order to facilitate high volume sexual conquests. This overdose by Tom Kaulitz might give pause to those who fall into this group.

So what constitutes a Viagra overdose, and what are the possible ramifications? After popping several of the magic blue pills in rapid succession, Kaulitz reports having a pounding headache, nausea and eventually blurry and double vision. If you experience such effects, then it is safe to say they didn’t emanate from your partner’s sexual prowess. Reactions to large doses of Viagra vary by the user, but some can experience chest pains — or even heart attacks. Additionally, priapism (the multi-hour boner) can arise from a Viagra overdose — although probably pleasing to your partner, its effects upon you can be less than enjoyable. This condition is often extremely painful. If you are one who is inclined to use Viagra for recreational purposes — be careful. Arriving in the ER with chest pains and a raging boner is probably not your idea of a fun evening.

Tags: , , , , , , , , , , , , , , , , , , , ,

No comments yet.

Leave a Reply